Adcal Hyperkalaemia Side Effect Reports
The following Adcal Hyperkalaemia side effect reports were submitted by healthcare professionals and consumers.
This information will help you understand how side effects, such as Hyperkalaemia, can occur, and what you can do about them.
A side effect could appear soon after you start Adcal or it might take time to develop.
This Hyperkalaemia side effect was reported by a health professional from . A 76-year-old patient (weight:NA) experienced the following symptoms/conditions: NA. The patient was prescribed Adcal-d3 (lekovit Ca) (dosage: NA), which was started on Jan 26, 2012. Concurrently used drugs:
This Hyperkalaemia Adcal D3 side effect was reported by a health professional from UNITED KINGDOM on Feb 23, 2012. A male , 76 years of age, was treated with Adcal D3. The patient presented the following health conditions:
Adcal Hyperkalaemia Causes and Reviews
Potassium is a mineral that your body needs to work properly. It is a type of electrolyte. It helps your nerves to function and muscles to contract. It helps your heartbeat stay regular. It also helps move nutrients into cells and waste products out of cells. A diet rich in potassium helps to offset some of sodium's harmful effects on blood pressure.
Many people get all the potassium they need from what they eat and drink. Sources of potassium in the diet include
- Leafy greens, such as spinach and collards
- Fruit from vines, such as grapes and blackberries
- Root vegetables, such as carrots and potatoes
- Citrus fruits, such as oranges and grapefruit
Your kidneys help to keep the right amount of potassium in your body. If you have chronic kidney disease, your kidneys may not remove extra potassium from the blood. Some medicines also can raise your potassium level. You may need a special diet to lower the amount of potassium that you eat.
Adcal Hyperkalaemia Reviews
|Sun, 24 Jan 2010|
what will be the effect of Adcal if you take on a long term?
|Thu, 04 Feb 2010|
|Sun, 29 May 2011|
Since I have been taking Adcal-D3 I noticed a dull pain on my left side towards the back at the level of the kidneys.
|Tue, 07 Jun 2011|
I also have had pains in my sides and my rib area since taking a higher dose of Adcal. I also noticed I now feel nauseas and have more joint pain. I really didn't expect this. I have been on Adcal for three years now and still my calcium and vitamin D levels are dropping. I wonder if there is a treatment that is more effective?
|Fri, 05 Feb 2010|
|i have been taking Adcal dissolve 3000mg for several months now. since taking this i have had severe constipation and griping wind along with flatulence. should i go back to my gp or can you advise me to help my digestive system. it is becoming embarrassing and affecting my social life as i dont want to be around people. amp;gt;:o|